# SDR UIEA2018011500067

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,668 hours, 11,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Dirty
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C PACK INOPERATIVE.  REMOVED,  CLEANED, REINSTALLED RAM INLET DOOR ACTUATOR,ELECTRICAL CONNECTOR IAW SWPM 20-60-01.  BITE CHECKED THE RT PACK TEMP CONTROLLER IAW AMM 21-51-14,  NO FAULTS NOTED.  OPS CHECKED GOOD.
